# SDR ASOA201100990

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST BL 0 FAILS NDT WITH AN INDICATION IN LT AFT CHANNEL ON UPPER END.  GREATER THAN 50 PERCENT SCREEN HEIGHT APPROX .1 LONG.  REMOVED POST, LOCATED AND DRILLED NEW POST IAW SRM 51-42-06.   INSTALLED POST IAW SRM 51-42-06 AND REO 601R-53-41889.
